# SDR 2015F00016

- Difficulty date: January 3, 2015
- Submitted: January 5, 2015
- Operation: Air carrier
- Aircraft: N359AD
- Make and model: Emb EMB-145EP
- Aircraft serial: 145169
- Aircraft time: 28,589 hours, 21,458 cycles
- Engine: Rroyce AE3007A1P
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Frozen
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ILS APPROACH INTO KLKN COMMANDED FLAPS AT 9 DEGREES AT 230KTS AND RECEIVED AN EICAS MESSAGE FLAP FAIL. PILOT PROCEED WITH ILS APPROACH WITH FLAPS AT 0 DEGREES WITH A TOUCHDOWN AIRSPEED OF 145KTS TO A 12,901 FT RUNWAY. LANDING WAS UNEVENTFUL.  NO EMERGENCY WAS DECLARED OR HOT BRAKES EXPERIENCED. PILOT STATED HE DID EXPERIENCE SOME ICING CONDITIONS EN ROUTE TO KLKN. AIRCRAFT WAS TURNED OVER TO MAINTENANCE (FAA 145 REPAIR STATION). THE AIRCRAFT WAS INITIALLY WORKED OUTSIDE WITH OAT OF 9 DEGREES F AND THEN HANGARED FOR THE DURATION OF MAINTENANCE. THE MECHANICS RAN THE EMB-145 FAULT ISOLATION MANUAL (FIM) WITH NO MECHANICAL FAULTS FOUND. AFTER SEVERAL CHECKS/INSPECTIONS OF ELECTRONIC COMPONENTS THE SYSTEMS WAS RETESTED AND WORKED AS PER THE AIRCRAFT MAINTENANCE MANUAL (AMM). MECHANICS STATED THE FLAP SYSTEM APPEARED TO BE FROZEN AND WAS THE PROBABLE CAUSAL FACTOR. NO PART/COMPONENT/ASSEMBLY WAS FOUND FAILED. AIRCRAFT WAS RETURNED TO SERVICE ON 4 JAN 2015.
